# SDR QMLA2001070610029

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 12,390 hours, 36,420 cycles
- Engine: Lyc LTS101*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 200DC28L
- Part serial: 3485
- Condition: Failed
- Location: Co-Pilot/Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5 MIN AFTER TAKEOFF, BASE CALLED AND SAID OUTERLINK WAS NOT TRACKING . THEN 15 MIN AFTER THE CALL FROM BASE, IT WAS NOTED, A SMELL OF SMOKE IN THE COCKPIT.  STANDBY DG CIRCUIT BREAKER POPPED.  PERFORMED PRECAUTIONARY LANDING.  INSPECTION SHOWED THE STANDBY GYRO MELTED AT THE BACK.   TIME SINCE REPAIR/OH UNKNOWN.
